# SDR 97UAL900258

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Engine: Pwa PW2037
- System (JASC): 7250 · Turbine Section
- Part: T1 Blade
- Part number: 1B4921
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO NUMBER TWO ENGINE HIGH EGT.  *S/D*  FOUND TYPE 55 T1 BLADE FAILED IN FLIGHT.  REMOVED RIGHT ENGINE AND REPLACED THE FAILED BLADE.
